Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Dilated Cardio myopathy. On Ramipril, severe joint, leg pain, cramps in knee. Treatment?

I have Dilated Cardiomyopathy and was persuaded to take Ramipril which gave me severe joint and muscle pain and leg and foot cramps, I was in bed for 4 days and felt like I had Flu and couldn t walk. I stopped taking it 3 days ago and went back on Candesartan but still feel terrible and last night had severe cramps in the back of my knee tendon and my foot is still very sore. Is this a common occurence and will it wear off soon. Thanks
Asked On : Tue, 24 Jul 2012
Answers:  1 Views:  12328
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Orthopaedic Surgeon, Joint Replacement 's  Response
Ramipril can cause such muscle pain and cramps. I would suggest you to discusswith your cardiologist and take some other medicine for blood pressure control.Are you a smoker. It can cause such sensation called parasthesia. I would also suggest you to get your serum B 12 estimation as lack of vitamin B12 causes tingling and numbness and burning in feet. I would also suggest you to get vitamin D estimation and serum calcium level. Till that time you finished with all those investigation i would recommend you to take Pregabalin M tablet.
Answered: Wed, 7 May 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor